MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event - (b)(6) 2019.Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.[uf medwatch (b)(4)].
 
Event or Problem Description
Terumo medical received a user facility medwatch report # (b)(4).The event description states: the patient was having a heart catheterization and the terumo sheath broke in half during the case.The patient had to be taken to surgery to retrieve the broken part.Additional information was received on 04nov2019.Blood loss was minuscule.The patient condition is unknown.
 
Event or Problem Description
A maude database search conducted on (b)(6) 2019 found maude report number (b)(4).The event description states: "the patient was having a heart cath and the terumo sheath broke in half during the case.The patient had to be taken to surgery to retrieve the broken part.".
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide additional information in section b5 and to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key9364852
Report Number1118880-2019-00330
Device Sequence Number19390863
Product Code DYB
UDI-Device Identifier00389701007496
UDI-Public00389701007496
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberN/A
Device Catalogue NumberRSS802
Device Lot NumberXG19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR